# SDR REXA2022072801707

- Difficulty date: July 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 33,442 hours, 32,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6839
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BULBS BURNED OUT	R/R LIGHT BULBS IAW CRJ-200 ESPM 20-24-00. OPS CHECK GOOD.
